A mode-dependent stability criterion for delayed discrete-time stochastic neural networks with Markovian jumping parameters

Full text for this resource is not available from the Research Repository.

Ou, Yan, Shi, Peng and Liu, Hongyang (2010) A mode-dependent stability criterion for delayed discrete-time stochastic neural networks with Markovian jumping parameters. Neurocomputing, 73 (7-9). pp. 1491-1500. ISSN 0925-2312

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7445
DOI https://doi.org/10.1016/j.neucom.2009.11.004
Official URL http://dx.doi.org/10.1016/j.neucom.2009.11.004
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19939, free-weighting matrix method, Markovian jumping parameters, mode-dependent delay, stochastic neural networks
Citations in Scopus 21 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login